CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Two Mixed Finite Element Methods for Time-Fractional Diffusion Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 70, 期号: 1, 页码: 407-428
Authors:  Zhao, Yanmin;  Chen, Pan;  Bu, Weiping;  Liu, Xiangtao;  Tang, Yifa
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Mixed finite element methods  L1 method  Time-fractional diffusion equation  Unconditional stability  Superconvergence and convergence  
A new stable second order nonconforming mixed finite element scheme for the stationary Stokes and Navier-Stokes equations 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2011, 卷号: 53, 期号: 9-10, 页码: 1956-1969
Authors:  Shi, Dongyang;  Gong, Wei;  Ren, Jincheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stationary Stokes and Navier-Stokes equations  Nonconforming mixed finite element scheme  Inf-sup condition  Optimal error estimates  
A NEW NONCONFORMING MIXED FINITE ELEMENT SCHEME FOR THE STATIONARY NAVIER-STOKES EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 2, 页码: 367-382
Authors:  Shi Dongyang;  Ren Jincheng;  Gong Wei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Stationary Navier-Stokes equations  nonconforming mixed finite element scheme  optimal order error estimates  
LOWER ORDER RECTANGULAR NONCONFORMING MIXED FINITE ELEMENT FOR THE THREE-DIMENSIONAL ELASTICITY PROBLEM 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2009, 卷号: 19, 期号: 1, 页码: 51-65
Authors:  Man, Hong-Ying;  Hu, Jun;  Shi, Zhong-Ci
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Elasticity  mixed method  nonconforming finite element  
EXPLICIT ERROR ESTIMATES FOR MIXED AND NONCONFORMING FINITE ELEMENTS 期刊论文
Journal of Computational Mathematics, 2009, 卷号: 27, 期号: 4, 页码: 425
Authors:  Shipeng Mao;  ZhongCi Shi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Maximum norm error estimates of Crouzeix-Raviart nonconforming finite element approximation of Navier-Stokes problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2000, 卷号: 18, 期号: 2, 页码: 141-156
Authors:  Deng, QP;  Xu, XJ;  Shen, SM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes problem  P1 nonconforming element  maximum norm